MAUDE Adverse Event Report: CALDERA MEDICAL TVT-CAL-EXACT

CALDERA MEDICAL TVT-CAL-EXACT
Catalog Number TVTRL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing, and the results will be reported when available.The manufacturing number is (b)(4).
 
Event or Problem Description
It was reported via clinical trial patient (b)(6) experience, er visit for uti symptoms.Relationship to study device: unlikely.
 
Additional Manufacturer Narrative
Correction: g1 and h11 (the internal complaint number is (b)(4), while it was reported (b)(4).
 
Additional Manufacturer Narrative
Additional information: h6, h11 investigation results: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.

Brand Name
TVT-CAL-EXACT
Common Device Name
TVT-CAL-EXACT
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace dr,
suite 140
westlake village, CA 91361
Manufacturer (Section G)
CALDERA MEDICAL SARL NAUCHTEL
43puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr. suite 140
westlake village, CA 91361
MDR Report Key24507051
Report Number3003990090-2026-02042
Device Sequence Number16062361
Product Code OTN
UDI-Device Identifier10705031062375
UDI-Public10705031062375
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTVTRL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer04/10/2026
04/23/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/10/2026
04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale